I have been on Effexer 37.5 for 1 week. My mood is better and I am not snapping BUT the anxiety is much worse. Will this go away the longer I am on it? I used to drink a 34oz diet coke and now cant even touch it. My heart beats faster and I am taking benadryl to sleep at night.
I didn't experience any increase in anxiety while taking Effexor. However, the side effects I did experience: brain zaps, hand tremours, excessive sweating and night sweats didn't go away until after I stopped taking Effexor. Maybe you need to increase your dosage to 75mg? With Effexor I started at 75mg and eventually went up to 225mg.
The Following User Says Thank You to flamesabers For This Useful Post: fusionqueen (12-01-2012)
The anxiety is unbearable and I am teary all the time. Can I take 2 of the 37.5 or does it have to be the 75mg capsule? I was not sleeping and having nightmares so I dumped half the med out of the capsule and that has helped...so wondering if more med is better or worse???